Thunderstorm Wind, Warren
- When
- June 27, 12:15 PM CST
- Where
- Warren County, 1.38 mi S of Plano
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 36.860, -86.420
A tree was downed on Plano Road.
A quasi-stationary surface boundary remained draped across the region from the previous day. An upper level short wave associated with a departing trough swung through the region yielding another round of convection to south-central Kentucky.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LMK wrote it up.
A quasi-stationary surface boundary remained draped across the region from the previous day. An upper level short wave associated with a departing trough swung through the region yielding another round of convection to south-central Kentucky. Surface winds veered back to the south/southwest and allowed rich low-level moisture to push back into the region. Despite the cloudy conditions, heating lead to decent instability across southern Kentucky during the afternoon. Modest bulk shear was in place once again. Clusters and short line segments formed moving from west to east causing tree damage along their path.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 27, 11:21 AM CST, 54 minutes earlier.
Area Forecast Discussion
National Weather Service Louisville KY
121 PM EDT Wed Jun 27 2018
.Short Term...(Today and tonight)
Issued at 305 AM EDT Wed Jun 27 2018
...Another Round of Strong/Severe Storms This Afternoon...
...Flash Flood Threat Remains Across Portions of Central KY...
Early morning satellite and observations reveal partly to mostly
cloudy skies. NWS obs and KY Mesonet stations report readings
generally in the upper 60s. Area radars show a departing band of
moderate to heavy rain. This rain will exit our CWA within the next
60-90 minutes. For the remainder of the overnight, we expect mostly
cloudy skies to continue with lows in the upper 60s. Some
convective redevelopment will be possible across SE MO/S IL and into
western KY in the next few hours. This could slide east and result
in more showers over our southern zones toward sunrise.
For today, quasi-stationary surface boundary will remain draped
across the region for another day. Upper level closed low over the
Midwest is forecast to shift to the Great Lakes early this morning.
Upper trough axis associated with the departing trough is forecast
to swing through the region yielding another round of convection for
the region.
The day looks to start off cloudy and surface winds will veer back
to the south/southwest and allow rich low-level moisture to push
back into the region. Despite the cloudy conditions, we should get
some heating which will lead to decent instability across southern
KY this afternoon. Modest bulk shear will be in place once again
and convective parameters from the various CAMs suggest another day
of multicellular clusters and short line segments moving from west
to east. Current thinking is that highest coverage will mainly be
south of the river today, with south-central KY pretty much under
the gun. Primary severe weather threat would be damaging winds once
again. However, high moisture content in the lower atmosphere will
lead to heavy rainfall production once again.
Highest risk of flooding today looks to be localized to areas south
of the Western KY and Bluegrass Parkways. Widespread flash flooding
is not anticipated. However, some areas in our CWA have picked up 3-
5+ inches of rainfall in the last 48 hours and flash flood guidance
in some of our counties north of the Lake Cumberland region can't
really handle more than in an inch/hr. For this reason we have
coordinated with JKL, and will be extending the Flash Flood Watch
through 800 PM this evening. Highs today will be tempered by clouds
and precipitation. Highs generally in the low-mid 80s are expected
across southern IN and northern KY. Highs in the mid-upper 80s will
be possible across southern KY.
For tonight, quasi-stationary boundary is forecast to drop southward
while the upper level trough axis heads east into the Mid-Atlantic
states. We're likely to see some lingering convection in the
evening but this convection should end rather quickly after sunset
with the loss of heating and the upper support heading eastward.
Some partial clearing looks to take place and if we clear out a bit,
some patchy dense fog will be possible in some locations. Lows will
remain rather warm with lower 70s in most spots.
.Long Term...(Thursday through Tuesday)
Issued at 310 AM EDT Wed Jun 27 2018
Thursday - Thursday Night...
The lower Ohio River Valley will be on the NE periphery of a strong
upper ridge on Thursday. At the surface, a NW-SE oriented frontal
boundary should be stalled along or near our SW CWA. This feature
should be the main focus for any afternoon isolated to scattered
convection, and could also mark the general path of an expected MCS
in the early to mid evening time frame. No guarantees this complex
actually develops, but it would fit the pattern and the path should
take it along or west of our CWA border with PAH. For this reason,
have the best shower and storm chances across our S and W CWA
borders.
Otherwise, temperatures and humidity will also be grabbing
attention. Look for highs in the upper 80s to around 90, and with
dew points rising to the low and mid 70s across our SW, heat indices
could peak in the low 100s near BWG on Thursday afternoon.
Elsewhere, heat indices should stay in the 90s. Expect mild lows
Thursday night in the low to mid 70s.
Friday - Saturday Night...
Strong upper ridging slides over our area and then settles across
the mid Atlantic by Saturday night. H85 temps 1 degree C on either
side of 20 should accompany this feature, and should put most high
temps each day into the 90-93 degree range. Would be inclined to go
a bit higher, but things are pretty green/wet right now so will hold
off on any mid 90 values. Combined with the heat will be dew points
in the low to mid 70s range, and this will bring a very muggy feel
to the air. Maximum heat indices should mostly push into the 98-103
range on Friday, and into the 100-105 range on Saturday. Will be
close to Heat Advisory criteria, but may fall just short. Will
continue messaging with graphics/HWO mention for now.
Forecast soundings do show a weak inversion around 800 mb during
this time, but given the heat/humidity and associated potential
instability still think we could pop some afternoon/evening showers
and storms each day. Will continue with low pops messaging as
forecast models also still hint at the idea.
Sunday - Tuesday...
Upper ridging will have mostly lost it's influence over our area by
Sunday as very shallow amplitude troughing settles across the
northern CONUS. Of note will be a shortwave passing through the
Great Lakes and into eastern Canada on Sunday. The associated
surface system will drag a weak cold front into our area, and should
provide focus for slightly better coverage of showers and storms on
Sunday. Plenty of heat and humidity will still be around, and with
the loss of the subsidence inversion for the upper ridge should see
better coverage. Will go with more scattered wording mainly each
afternoon and evening through Tuesday as the front basically stalls
in our region. Highs temps should still be around 90 each day with
plenty of humidity still in the forecast.
&&
.Aviation...(18Z TAF Issuance)
Issued at 120 PM EDT Wed Jun 27 2018
Plenty of stratus keeping ceilings in the MVFR category today, with
HNB even in fuel-alternate. Expect slight improvement as the
afternoon goes on, but won't go to VFR until early evening. A few
storms firing over central Kentucky will warrant VCTS and CB
mentions initially at LEX and BWG but should remain south of SDF and
HNB. Not enough confidence in any of the terminals being impacted to
go with a TEMPO.
Upper trof axis pushes east this evening, and should lift us to a
mid-level ceiling for much of the night. However the surface
boundary will hang up, giving light winds and still a very moist air
mass, suggestive of early morning fog at HNB. Will carry a TEMPO for
LIFR stratus there. Will go with VCSH at BWG, but if that fails to
materialize, fog will become the issue there. Fortunately the
foggiest locations will be solidly east of BWG and south of LEX.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flash Flood Watch until 8 PM EDT /7 PM CDT/ this evening for
KYZ023>029-038>041-045>049-053>057-061>067-070>078-081-082.
&&
Short Term...MJ
Long Term....BJS
Aviation...RASHazardous Weather Outlook National Weather Service Louisville KY 1210 PM EDT Wed Jun 27 2018 KYZ023>029-038>041-045>049-053>057-061>067-070>078-081-082-281615- Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Spencer- Anderson-Woodford-Fayette-Nelson-Washington-Mercer-Jessamine-Clark- Larue-Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor- Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe- Adair-Russell-Cumberland-Clinton- Including the cities of Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Taylorsville, Lawrenceburg, Versailles, Lexington, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1210 PM EDT Wed Jun 27 2018 /1110 AM CDT Wed Jun 27 2018/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Scattered to numerous thunderstorms are expected across the region this afternoon. Heavy rainfall could result in flooding, especially if it falls over the most saturated soils. A few of the stronger storms could also produce locally damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding. INZ076>079-083-084-089>092-KYZ030>037-042-043-281615- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Oldham-Trimble-Henry-Shelby-Franklin-Bourbon-Nicholas- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Paris, and Carlisle 1210 PM EDT Wed Jun 27 2018 /1110 AM CDT Wed Jun 27 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...This Afternoon and Tonight. Scattered to numerous thunderstorms are possible this afternoon. Heavy rainfall could result in localized flooding, and a few of the stronger storms could produce locally damaging winds. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Thursday through Sunday. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding. MJ/RAS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 AM EDT WED JUN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TORNADO 3 NE BEE SPRING 37.32N 86.25W
06/25/2018 EDMONSON KY NWS STORM SURVEY
A WEAK TORNADO SKIPPED ALONG AT MAINLY
TREETOP LEVEL NEAR THE MOURTADIER RECREATION
AREA. TREES WERE SNAPPED AT ITS INITIAL
POINT NEAR SOME HOMES BEFORE IT DROPPED DOWN
TO BECOME A WATERSPOUT ON NOLIN LAKE
NORTHEAST OF THE MOURTADIER MARINA.
&&PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
937 AM EDT WED JUN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM FLOOD 2 NNW RUSSELL SPRINGS 37.08N 85.10W
06/26/2018 RUSSELL KY 911 CALL CENTER
WATER OVER OLD SANO ROAD IN RUSSELL COUNTY,
BUT ROADWAY IS STILL PASSABLE. TIME EARLIER
IN DAY.
0133 PM TSTM WND GST 2 SW SAINT MATTHEWS 38.22N 85.67W
06/26/2018 M58 MPH JEFFERSON KY ASOS
REPORTED AT BOWMAN FIELD LOUISVILLE KY.
0432 PM FLOOD 3 SSE PHIL 37.18N 84.94W
06/26/2018 CASEY KY 911 CALL CENTER
HIGH WATER ON HIGHWAY 910 IN CASEY COUNTY,
BUT STILL PASSABLE. TIME EARLIER IN DAY.
0428 PM FLOOD 5 SE GREENSBURG 37.21N 85.42W
06/26/2018 GREEN KY 911 CALL CENTER
WATER OVER ROADWAY REPORTED AT EBENEZER RD
GREEN COUNTY, KY. TIME EARLIER IN DAY.
0405 PM FLASH FLOOD 2 ENE STAMPING GROUND 38.28N 84.66W
06/26/2018 SCOTT KY EMERGENCY MNGR
A CAR WAS REPORTED TO BE TRAPPED IN HIGH
WATER ON SEBREE ROAD AT DUVALL STATION NEAR
STAMPING GROUND.
0400 PM FLOOD 2 WSW LANCASTER 37.61N 84.61W
06/26/2018 GARRARD KY 911 CALL CENTER
A LITTLE WATER OVER OLD DANVILLE ROAD.
0345 PM FLOOD 4 SW SADIEVILLE 38.36N 84.59W
06/26/2018 SCOTT KY 911 CALL CENTER
FLOODING REPORTED AT BURTON PIKE SCOTT
COUNTY, KY. TIME EARLIER IN DAY.
0342 PM FLOOD 2 N BUFFALO 37.55N 85.70W
06/26/2018 LARUE KY EMERGENCY MNGR
WATER FLOODING OVER LOW-WATER CROSSINGS
REPORTED AT LARUE COUNTY. TIME EARLIER IN
DAY.
0341 PM TSTM WND DMG 2 WSW PEWEE VALLEY 38.30N 85.52W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
STRUCTURAL DAMAGE REPORTED AT WESTPORT ROAD
LOUISVILLE, KY. TIME EARLIER IN DAY.
0340 PM TSTM WND DMG LOUISVILLE 38.25N 85.76W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
POWER DOWN FROM TREES IN MANY PARTS OF
LOUISVILLE. TIME EARLIER IN DAY.
0339 PM FLOOD 4 SSE LOUISVILLE 38.20N 85.73W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
WATER FLOODING OVER ROAD REPORTED AT 3200
PRESTON HIGHWAY LOUISVILLE, KY. TIME EARLIER
IN DAY.
0338 PM FLOOD 2 W SAINT MATTHEWS 38.24N 85.67W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
WATER FLOODING OVER ROADS REPORTED AT SENECA
PARK LOUISVILLE, KY. TIME EARLIER IN DAY.
0337 PM FLOOD 3 WSW SAINT MATTHEWS 38.24N 85.70W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
WATER FLOODING OVER ROADS REPORTED AT
CHEROKEE PARK LOUISVILLE, KY. TIME EARLIER
IN DAY.
0332 PM FLOOD 1 W SAINT MATTHEWS 38.25N 85.66W
06/26/2018 JEFFERSON KY EMERGENCY MNGR
WATER FLOODING OVER ROAD REPORTED AT 3700
LEXINGTON RD LOUISVILLE, KY. TIME EARLIER IN
DAY.
0330 PM TSTM WND DMG 2 WSW PEWEE VALLEY 38.30N 85.52W
06/26/2018 JEFFERSON KY PUBLIC
MANY TREES (SEVERAL SNAPPED OFF 1/2 TO 3/4
OF THE WAY UP) AND LIMBS DOWN. SEVERAL TREES
HAVE FALLEN ON TOP OF POWER LINES.
0327 PM FLASH FLOOD 1 N MIDDLEBURG 37.37N 84.82W
06/26/2018 CASEY KY 911 CALL CENTER
STATE ROAD 198 HAS BEEN CLOSED DUE TO
FLOODING OVER THE ROADWAY.
0314 PM TSTM WND DMG 4 SE MIDDLEBURG 37.31N 84.77W
06/26/2018 CASEY KY 911 CALL CENTER
TREE REPORTED DOWN ON HURRICANE RIDGE ROAD.
0314 PM TSTM WND DMG 3 SE MIDDLEBURG 37.32N 84.78W
06/26/2018 CASEY KY 911 CALL CENTER
TREE REPORTED DOWN ON BASTIN CREEK ROAD.
0307 PM TSTM WND DMG 1 ENE CECILIA 37.67N 85.93W
06/26/2018 HARDIN KY PUBLIC
SMALL BUILDING BLOWN OFF FOUNDATION WITH
DEBRIS BLOWN APPROXIMATELY 800 FEET
DOWNWIND.
0300 PM TSTM WND GST 4 NNE NICHOLASVILLE 37.93N 84.55W
06/26/2018 E55 MPH JESSAMINE KY PUBLIC
IN SOUTHERN JESSAMINE COUNTY, A LOT OF
LIGHTNING AND STRONG WIND GUSTS UP TO 55MPH.
TIME ESTIMATED USING RADAR.
0300 PM FLOOD 4 NNE NICHOLASVILLE 37.93N 84.55W
06/26/2018 JESSAMINE KY PUBLIC
FLOODING ON US27 IN SOUTHERN JESSAMINE
COUNTY.
0252 PM TSTM WND DMG 1 E GAMALIEL 36.64N 85.78W
06/26/2018 MONROE KY 911 CALL CENTER
TREES DOWN.
0247 PM TSTM WND GST FORKS OF ELKHORN 38.22N 84.82W
06/26/2018 M53 MPH FRANKLIN KY MESONET
MESONET STATION D5536, FORKS OF ELKHORN.
0242 PM TSTM WND DMG BURKESVILLE 36.79N 85.37W
06/26/2018 CUMBERLAND KY EMERGENCY MNGR
TREES REPORTED DOWN.
0240 PM TSTM WND DMG HUSTONVILLE 37.47N 84.82W
06/26/2018 LINCOLN KY 911 CALL CENTER
SEVERAL TREES DOWN IN HUSTONVILLE.
0236 PM TSTM WND GST 4 N SALVISA 37.97N 84.87W
06/26/2018 M58 MPH ANDERSON KY TRAINED SPOTTER
58 MPH RECORDED ON BLUEGRASS PKWY WITH
CALIBRATED EQUIPMENT.
0230 PM TSTM WND GST 3 W PERRYVILLE 37.65N 85.01W
06/26/2018 E50 MPH BOYLE KY PUBLIC
EXTREMELY HEAVY RAIN, TREE BRANCHES DOWN,
ESTIMATED 50MPH.
0220 PM TSTM WND DMG 6 NNW MANNSVILLE 37.45N 85.23W
06/26/2018 MARION KY 911 CALL CENTER
TREE DOWN ON FISHER CREEK ROAD.
0216 PM TSTM WND DMG 2 NE NEW MARKET 37.51N 85.30W
06/26/2018 MARION KY 911 CALL CENTER
TREE DOWN ON EAST LOVERS LANE NEAR US 68.
0215 PM FLASH FLOOD 2 N BEAUMONT 36.89N 85.63W
06/26/2018 METCALFE KY TRAINED SPOTTER
WATER FLOWING ACROSS LONE STAR CHURCH RD.
0215 PM TSTM WND DMG 2 WNW BETHLEHEM 38.41N 85.11W
06/26/2018 HENRY KY LAW ENFORCEMENT
MULTIPLE TREES REPORTED DOWN AT POINT
PLEASANT RD NEW CASTLE, KY.
0210 PM TSTM WND DMG NEW CASTLE 38.43N 85.16W
06/26/2018 HENRY KY LAW ENFORCEMENT
MULTIPLE TREES REPORTED DOWN AT EAST CROSS
MAIN ST NEW CASTLE, KY.
0210 PM TSTM WND DMG 1 W NEW CASTLE 38.44N 85.19W
06/26/2018 HENRY KY LAW ENFORCEMENT
MULTIPLE TREES REPORTED DOWN AT LAGRANGE RD
NEW CASTLE, KY.
0203 PM TSTM WND DMG GREENSBURG 37.26N 85.50W
06/26/2018 GREEN KY EMERGENCY MNGR
MULTIPLE TREES DOWN COUNTYWIDE, SOME
BLOCKING ROADS. ALSO, SOME SIDE ROADS ARE
COVERED WITH WATER AS SOME SMALL
CREEKS/STREAMS HAVE OVERFLOWN.
0156 PM TSTM WND DMG 1 WSW TAYLORSVILLE 38.03N 85.37W
06/26/2018 SPENCER KY NWS EMPLOYEE
1 TREE HAD TO BE REMOVED FROM OAK TREE WAY,
AND 1 TREE HAD TO BE REMOVED FROM ELK CREEK
ROAD.
0150 PM TSTM WND DMG 5 ESE MT. ARIEAL 36.72N 86.30W
06/26/2018 ALLEN KY 911 CALL CENTER
TREES REPORTED DOWN AT FRANKLIN RD AND
CHAPEL HILL RD SCOTTSVILLE, KY.
0148 PM FLOOD 2 SSW PEWEE VALLEY 38.29N 85.50W
06/26/2018 JEFFERSON KY PUBLIC
BACKYARDS AND STREETS ARE FLOODED.
0148 PM TSTM WND DMG 2 SW PEWEE VALLEY 38.29N 85.51W
06/26/2018 JEFFERSON KY PUBLIC
TRESS DOWN ACROSS RAILROAD.
0145 PM FLOOD 2 SSW SALEM 38.58N 86.12W
06/26/2018 WASHINGTON IN NWS EMPLOYEE
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 2
SSW SALEM. BECKS MILL ROAD FLOODING.
0142 PM TSTM WND DMG 2 SW PEWEE VALLEY 38.29N 85.51W
06/26/2018 JEFFERSON KY PUBLIC
TREES DOWN OVER RAILROAD TRACKS.
0142 PM TSTM WND DMG 2 WSW PEWEE VALLEY 38.31N 85.52W
06/26/2018 JEFFERSON KY PUBLIC
TREE DOWN ON ROOF; MUCH SIDING REMOVED FROM
AT LEAST TWO HOMES.
0142 PM TSTM WND DMG 1 WSW PEWEE VALLEY 38.31N 85.51W
06/26/2018 JEFFERSON KY NWS EMPLOYEE
LARGE LIMBS DOWN ALONG ROLLINGTON RD IN
JEFFERSON COUNTY AND INTO OLDHAM COUNTY,
PICNIC TABLE IN MIDDLE OF MAIN ROAD.
0136 PM FLOOD 2 N CECILIA 37.70N 85.94W
06/26/2018 HARDIN KY PUBLIC
SOME FLOODING ON SAINT JOHNS ROAD IN
ELIZABETHTOWN ALONG WITH TREE BRANCHES
SCATTERED ACROSS THE ROAD.
0136 PM TSTM WND DMG 2 E CECILIA 37.67N 85.92W
06/26/2018 HARDIN KY PUBLIC
PRIVATE BUSINESS AGC AUTOMOTIVE AMERICAS HAD
MECHANICAL UNITS BLOWN OFF ROOF AND METAL
WALL PANELS BLOWN APPROXIMATELY 1000-1500 FT
DOWNWIND.
0135 PM TSTM WND GST 4 NW OKOLONA 38.17N 85.74W
06/26/2018 E53 MPH JEFFERSON KY ASOS
REPORTED AT STANDIFORD FIELD LOUISVILLE KY.
0130 PM TSTM WND DMG 3 W SAINT MATTHEWS 38.25N 85.69W
06/26/2018 JEFFERSON KY PUBLIC
LARGE TREE FELL ON POWER LINE NEAR
RESIDENCE.
0130 PM TSTM WND DMG 3 W SAINT MATTHEWS 38.25N 85.69W
06/26/2018 JEFFERSON KY BROADCAST MEDIA
TREE DOWN ON A CAR AT A RESIDENCE ON
GRINSTEAD IN LOUISVILLE.
0120 PM TSTM WND DMG 3 N HAYS 37.07N 86.13W
06/26/2018 EDMONSON KY 911 CALL CENTER
CORRECTS TIME FROM PREVIOUS TSTM WND DMG
REPORT FROM 3 N HAYS. SEVERAL TREES DOWN.
0110 PM FLASH FLOOD SCOTTSBURG 38.69N 85.78W
06/26/2018 SCOTT IN EMERGENCY MNGR
MAIN INTERSECTIONS FLOODED IN SCOTTSBURG.
0105 PM TSTM WND DMG 1 NNW CORYDON 38.23N 86.13W
06/26/2018 HARRISON IN NWS EMPLOYEE
BRADFORD PEAR TYPE TREE BROKE IN HALF WITH
UPPER HALF BLOCKING SOUTHBOUND EDSEL LANE AT
FEDERAL DRIVE.
0105 PM TSTM WND DMG 2 NNW CORYDON 38.23N 86.13W
06/26/2018 HARRISON IN NWS EMPLOYEE
LARGE BRADFORD PEAR TYPE TREE BROKE IN HALF
ON THE NORTHERN SIDE OF THE HOLIDAY INN
EXPRESS NEAR CONCORD AVENUE AND FEDERAL
DRIVE.
0105 PM TSTM WND DMG 1 NNW CORYDON 38.23N 86.13W
06/26/2018 HARRISON IN NWS EMPLOYEE
LARGE BRADFORD PEAR TYPE TREE HAD LARGE LIMB
BROKE OFF AND IN THE PARKING LOT AT CULVER'S
ON THE NORTH SIDE OF THE FEDERAL DRIVE AND
EDSEL LANE.
0103 PM TSTM WND DMG 4 NNW HUDSON 37.70N 86.32W
06/26/2018 BRECKINRIDGE KY 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
NNW HUDSON. TREE DOWN ON POWER LINES ON
STATE ROAD 1073.
0103 PM TSTM WND DMG 2 E ROUNDHILL 37.24N 86.42W
06/26/2018 EDMONSON KY 911 CALL CENTER
CORRECTS TIME FROM PREVIOUS TSTM WND DMG
REPORT FROM 2 E ROUNDHILL. SEVERAL TREES
DOWN.
0101 PM TSTM WND DMG 4 SSW GUSTON 37.83N 86.24W
06/26/2018 BRECKINRIDGE KY 911 CALL CENTER
TREE DOWN ON S STATE ROAD 333.
0100 PM TSTM WND DMG 3 S NEW FRANKFORT 38.69N 85.71W
06/26/2018 SCOTT IN BROADCAST MEDIA
TREES DOWN ALONG HIGHWAY 56.
0100 PM TSTM WND GST 2 WNW EKRON 37.95N 86.22W
06/26/2018 M48 MPH MEADE KY MESONET
MESONET STATION BRND, 2 WNW EKRON.
0100 PM TSTM WND DMG SCOTTSBURG 38.69N 85.78W
06/26/2018 SCOTT IN EMERGENCY MNGR
TWO TREES DOWN ON HOMES IN SCOTTSBURG, IN.
1259 PM TSTM WND DMG HARNED 37.75N 86.41W
06/26/2018 BRECKINRIDGE KY 911 CALL CENTER
A TREE FELL ON THE CORNER OF A HOUSE IN
HARNED.
1255 PM TSTM WND GST 1 SE BRANDENBURG 37.99N 86.17W
06/26/2018 M56 MPH MEADE KY TRAINED SPOTTER
REPORTED AT 355 MAPLE ROAD BRANDENBURG KY.
1254 PM TSTM WND DMG 1 E HARNED 37.75N 86.41W
06/26/2018 BRECKINRIDGE KY EMERGENCY MNGR
BUILDING UNDER CONSTRUCTION (JUST THE FRAME)
WAS FLATTENED. TREES WERE ALSO REPORTED DOWN
IN THE CENTRAL/NORTHERN PART OF THE COUNTY.
1253 PM TSTM WND DMG 3 SW MADRID 37.59N 86.38W
06/26/2018 BRECKINRIDGE KY 911 CALL CENTER
TREE FELL ON POWER LINES ON STATE ROAD 737.
1253 PM TSTM WND DMG 1 ENE MCDANIELS 37.61N 86.42W
06/26/2018 BRECKINRIDGE KY 911 CALL CENTER
TREE DOWN ON STATE ROAD 259.
1252 PM TSTM WND GST 1 SSW HARDINSBURG 37.76N 86.46W
06/26/2018 M52 MPH BRECKINRIDGE KY MESONET
CORRECTS PREVIOUS TSTM WND GST REPORT FOR
TIME...MESONET STATION HARD 1 SSW
HARDINSBURG.
1251 PM TSTM WND DMG PILOT KNOB 38.28N 86.35W
06/26/2018 CRAWFORD IN TRAINED SPOTTER
A ONE MILE WIDE SWATH OF TREE DAMAGE RUNNING
NORTH AND SOUTH JUST WEST OF STATE ROAD 66
NEAR HILLCREST DRIVE.
1250 PM FLOOD 1 WSW DUBOIS 38.45N 86.81W
06/26/2018 DUBOIS IN EMERGENCY MNGR
SR 545 UNDER WATER IN DUBOIS AREA. ROCKS
WASHED OUT ONTO ROADWAY.
1250 PM TSTM WND DMG 1 S PILOT KNOB 38.27N 86.35W
06/26/2018 CRAWFORD IN NWS EMPLOYEE
BRADFORD PEAR TYPE OF TREE BLOWN DOWN ALONG
DRIVEWAY BETWEEN MCINTOSH ROAD AND MAGNOLIA
ROAD ON THE WEST SIDE OF STATE ROAD 66.
1249 PM TSTM WND DMG 2 W CLOVERPORT 37.83N 86.66W
06/26/2018 BRECKINRIDGE KY 911 CALL CENTER
TREE DOWN ON STATE ROAD 3199.
1245 PM TSTM WND DMG 4 S UNION STAR 37.88N 86.45W
06/26/2018 BRECKINRIDGE KY 911 CALL CENTER
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
S UNION STAR. TREE DOWN 7 N OF HARDINSBURG
AREA OF KY 2279.
1230 PM TSTM WND GST BIRDSEYE 38.31N 86.70W
06/26/2018 E60 MPH DUBOIS IN TRAINED SPOTTER
1225 PM FLOOD CELESTINE 38.38N 86.78W
06/26/2018 DUBOIS IN EMERGENCY MNGR
SANTINE RD UNDER WATER.
1216 PM FLASH FLOOD 2 ENE HUSTONVILLE 37.48N 84.79W
06/26/2018 LINCOLN KY EMERGENCY MNGR
WATER IS DOWN 4-6 FT. OIL IS LEAKING INTO
GREEN RIVER. ROAD AND BUILDING DAMAGE AT KY
78 WEST OF STANFORD, KY 2141, KY 1194 WEST
OF STANFORD TO SOUTH OF JUNCTION CITY. AT MT
SALEM RD, TRAILER PARK FLOODED. AL SCHULER
RD, WATER WASHOUT OF ROAD. HUSTONVILLE
FLOODED. LIBERTY ST FLOODED.
1212 PM TSTM WND DMG 1 WSW JASPER 38.39N 86.96W
06/26/2018 DUBOIS IN EMERGENCY MNGR
LARGE TREE REPORTED DOWN AT LECHNER LN AND
2ND ST JASPER, IN.
1210 PM TSTM WND DMG HUNTINGBURG 38.30N 86.96W
06/26/2018 DUBOIS IN EMERGENCY MNGR
CORRECTS TIME FROM PREVIOUS TSTM WND DMG
REPORT FROM HUNTINGBURG. POWER OUTAGE IN
HUNTINGBURG, IN AREA.
1208 PM FLOOD 4 ESE NEW MARKET 37.47N 85.26W
06/26/2018 MARION KY 911 CALL CENTER
WATER OVER CALVARY ROAD.
1206 PM TSTM WND DMG HUNTINGBURG 38.30N 86.96W
06/26/2018 DUBOIS IN EMERGENCY MNGR
POWER LINES DOWN IN HUNTINGBURG AND DUFF
AREAS.
1200 PM FLOOD 1 S GRAVEL SWITCH 37.57N 85.05W
06/26/2018 MARION KY 911 CALL CENTER
WATER OVER INTERSECTION OF HIGHWAY 337 AND
HIGHWAY 243.
1200 PM TSTM WND DMG HOLLAND 38.25N 87.04W
06/26/2018 DUBOIS IN EMERGENCY MNGR
LARGE WALNUT TREE UPROOTED REPORTED AT 206 S
6TH ST HOLLAND, IN.
1154 AM FLOOD 3 SW SAINT CATHERINE 37.66N 85.29W
06/26/2018 WASHINGTON KY 911 CALL CENTER
WATER OVER ROADWAY...REPORTED AT SAINT ROSE
RD AND BOOKER WASHINGTON COUNTY KY.
1154 AM FLOOD 1 SSE FENWICK 37.70N 85.14W
06/26/2018 WASHINGTON KY 911 CALL CENTER
LIGHTNING HIT HOME. NO DAMAGE REPORTED.
REPORTED AT 569 RIVERVIEW DR SPRINGFIELD KY.
1139 AM FLOOD 4 S GRAVEL SWITCH 37.53N 85.06W
06/26/2018 MARION KY 911 CALL CENTER
FLOODING REPORTED AT BUFFALO RD MARION
COUNTY, KY.
1131 AM TSTM WND DMG 2 ENE FRANKFORT 38.20N 84.83W
06/26/2018 FRANKLIN KY EMERGENCY MNGR
TREE DOWN VERSAILLES RD.
1106 AM FLOOD RICHMOND 37.75N 84.29W
06/26/2018 MADISON KY TRAINED SPOTTER
STREETS STARTING TO FLOOD IN RICHMOND. VERY
HEAVY PRECIPITATION AND AROUND 40 MPH WINDS.
1042 AM TSTM WND GST CAMPBELLSVILLE 37.35N 85.35W
06/26/2018 E60 MPH TAYLOR KY EMERGENCY MNGR
1042 AM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
06/26/2018 TAYLOR KY EMERGENCY MNGR
TREES AND POWER LINES REPORTED DOWN.
1036 AM LIGHTNING 3 W CAMPBELLSVILLE 37.35N 85.40W
06/26/2018 TAYLOR KY EMERGENCY MNGR
LIGHTNING STRIKE TO RESIDENCE DURING SEVERE
THUNDERSTORM IN WESTERN TAYLOR COUNTY 3
MILES WEST OF CAMPBELLSVILLE.
1010 AM TSTM WND DMG 3 ENE BARDSTOWN 37.83N 85.42W
06/26/2018 NELSON KY 911 CALL CENTER
POWER LINE DOWN...REPORTED AT WOODLAWN RD
AND SPENCER MATTINGLY NELSON COUNTY KY.
1000 AM TSTM WND DMG 2 SW JUNCTION CITY 37.57N 84.82W
06/26/2018 BOYLE KY 911 CALL CENTER
POWER LINE DOWN ON WHITE OAK ROAD. EXTREMELY
HIGH WATER IN AREA AS WELL.
1000 AM FLASH FLOOD HUSTONVILLE 37.47N 84.82W
06/26/2018 LINCOLN KY EMERGENCY MNGR
MULTIPLE ROADS CLOSED IN HUSTONVILLE AND THE
WESTERN PORTION OF LINCOLN COUNTY DUE TO
FLOODING. FLOODING ALSO OCCURRING ON HWY 127
NORTH OF HUSTONVILLE.
1000 AM FLASH FLOOD 3 NNE MORELAND 37.54N 84.81W
06/26/2018 LINCOLN KY EMERGENCY MNGR
PEOPLE BEING EVACUATED FROM A COUPLE OF
HOMES NEAR THE 2141 SPUR DUE TO CREEK
OVERFLOWING ITS BANKS.
&&Special Weather Statement National Weather Service Louisville KY 105 PM CDT WED JUN 27 2018 KYZ070>072-271830- Warren-Logan-Simpson- 105 PM CDT WED JUN 27 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL LOGAN... NORTH CENTRAL SIMPSON AND SOUTHERN WARREN COUNTIES... At 105 PM CDT, radar indicated strong thunderstorms were located along a line extending from 6 miles northeast of Russellville to Memphis Junction. Movement was east at 25 mph. Winds in excess of 40 mph and pea size hail are possible with these storms. Locations impacted include... Bowling Green, Crestmoor, Memphis Junction, Auburn, Woodburn, Hardcastle, Rockfield, Rich Pond, Greenhill and South Union. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in Louisville. LAT...LON 3680 8655 3696 8620 3698 8653 3690 8685 TIME...MOT...LOC 1805Z 272DEG 20KT 3689 8679 3694 8649 EBW
Special Weather Statement
National Weather Service Louisville KY
109 PM CDT WED JUN 27 2018
KYZ074-271845-
Barren-
109 PM CDT WED JUN 27 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BARREN COUNTY...
At 109 PM CDT, a strong thunderstorm was located 7 miles west of
Glasgow, moving southeast at 30 mph.
Wind gusts up to 50 mph and pea size hail are possible with this
storm.
Locations impacted include...
Glasgow, Park City, Oil City, Bristletown, Red Cross, Coral Hill,
Pritchardsville, Lecta, Glasgow Municipal Airport and Haywood.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.
LAT...LON 3698 8615 3706 8611 3706 8607 3712 8606
3704 8578 3685 8589
TIME...MOT...LOC 1809Z 294DEG 24KT 3702 8604
EBWPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM EDT WED JUN 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM TSTM WND GST BOWLING GREEN-WARREN CO 36.96N 86.42W
06/27/2018 M48 MPH WARREN KY ASOS
ASOS STATION BWG, BOWLING GREEN-WARREN
COUNTY AIRPORT.
&&
CGThe Nashville radar (KOHX), 69 km away, was scanning. The volume nearest the first event began at 18:15 UTC.
6 thunderstorm wind. Local standard time, as filed.
A tree was downed on Plano Road.
There were a few trees down in the city of Glasgow.
A few trees blew down in Temple Hill.
Trees were reported down in Scottsville.
Trees were reported down.
Two or three trees were blocking Center Point Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Kentucky in 2018Every state in 2018This day in weather historyWarnings in Kentucky, June 2018
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 757830, 757831, 757832, 757833, 757834, 757835.